I have always experienced fairly violent side effects from my period, yet they are getting progressively worse. When my menstrual cycle begins I am fine for a couple of hours then I typically break into a cold sweat, and become pale and nauseous. Generally, vomiting and diarrhea ensues with extreme nausea and cramping and this persists for several hours. At this point the first day of my cycle is interfering with my life and I am not able to function for a period of time once a month.
Prostaglandins are chemicals a woman's body produces that cause many of the symptoms associated with menstrual discomfort. The tissue that lines the uterus makes these chemicals. Prostaglandins stimulate the uterine muscles to contract. Women who have high levels of prostaglandin experience more intense contractions of their uterus and more pain. Prostaglandins may also be responsible for vomiting, diarrhea, and headaches that accompany painful periods.
Endometriosis,Fibroids and adenomyosis,Infections in the reproductive organs,Abnormal pregnancy, such as an ectopic pregnancy (pregnancy in the tubes, outside the uterus)IUD (intra-uterine device) used for birth control,Ovarian cyst,
Menstrual Pain Treatment Self-Care at Home
The best way to relieve painful menstrual cramps is to take an anti-inflammatory medication. Ibuprofen (Advil is a familiar brand name), naproxen (Aleve, Naprosyn), and ketoprofen (Orudis) are available without a prescription and are effective at blocking the effects of prostaglandins.
it would help if you got on birth control pills.
I am ot so sure that your statement is correct. It is unlikely that you will not get something: cramps, being emotional, getting angry, feeling hungry, not feeling hungry, lower back pain, sore breasts, headache, difficulty to sleep, tired, hyperactive, nausea, or whatever you feel. This is normal.
It is however not normal to experience this as crippling, where you just want to be left alone and do nothing. If you cannot continiue with your normal daily routine, something is wrong, and you need to talk to your doctor about it.
For the most part you can learn to manage most of these aches and pains, inconveniences and emotions in a way where it is much easier and lighter, and it does not stop you from doing what you want. Being a woman is not meant as a punishment...
Hi was wondering I have been on the depo provera for 10 years with out having a clean out or period and have stopped taking it for 6 months now and got my first period. I've had it for a month now and it's gotten worse with dizziness and feel very flushed and hot where my nose starts bleeding. Is this normal I have had really bad back pains and so on which have been taking pain relief but it don't seem to be working.
You should speak to your doctor or nurse. They might have to give you some birth control pills for a short period of time to get your body to react in the correct way.
You can try two other things yourself - take Ibprofin (normal dose) for 2 or 3 days. But please read the warnings and do not overdose. Ibprofin will thicken your blood. Also take an iron supplement (do not overdose) to fight the tiredness.